# SDR CA120119013

- Difficulty date: January 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 67,020 hours
- Engine: Pwa JT8D9A
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 21EN96
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, THE MAIN CARGO DOOR WARNING LIGHTS ILLUMINATED IN FLIGHT DECK WITH AN ASSOCIATED AMBER, DOOR NOT CLOSED, LIGHT ILLUMINATED ON THE MCD CONTROL PANEL.  CREW NOTED NO CHANGE IN PRESSURIZATION.  ACFT DIVERTED.  WHILE PASSING THROUGH FL260 THE LIGHTS EXTINGUISHED, AND THEN REILLUMINATED 5 MIN LATER.  CREW DECLARED EMERGENCY AND CARRIED ON.  MCD LIGHTS THEN EXTINGUISHED AGAIN WHILE FLYING THROUGH FL 140.  MAINTENANCE ADJUSTED AFT DOOR CLOSED MICROSWITCH AND TESTED THE DOOR SERVICEABLE.   ACFT DEPARTED.
